# SDR SIMA20251010001

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 24,621 hours, 16,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR LWR EXIT LIGHT INOP RAR R1 SERVICE DOOR EMERGENCY-LIGHT POWER UNIT IAW AMM 33-50-01, OPC GOOD.
